# SDR 2005UALA01024

- Difficulty date: September 24, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 50,100 hours, 18,374 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FOREFLAP HAS WORN AREA AT UPPER OTBD END.                                                                                                                                                                                                   SUPPLEMENTAL DATA UPDATE REMOVED EXISTING DOUBLER, NDT FOR DELAM, INSTALLED BOND REPAIR PER REO-G10990-B AND APPROVED PER 8100-9 DATED 9-23-05.
